# SDR 97ZZZX3543

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1HW
- Make and model: Beech 58
- Aircraft serial: TH271
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 5038901223
- Condition: Failed
- Location: Rt Eng Mixture
- Part time: 1,155 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE FAILED APPROXIMATELY 5 MINUTES AFTER TAKEOFF.  ENGINE SECURED IAW ENGINE OUT CHECK LIST AND RETURNED TO AIRPORT WITH NO FURTHER PROBLEMS.  CABLE FAILED .50 INCH FROM ROD-END ON ENGINE SIDE OF CABLE.  CABLE WAS INSTALLED CORRECTLY, CLEANED, AND LUBED AT EACH 100-HOUR INSPECTION INTERNAL.  RECOMMEND LARGER CABLE.
